# SDR SWAA2014102033181

- Difficulty date: October 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 84,710 hours, 65,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116004122
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF AFT ENTRY EMER EXIT LIGHT WIRE DAMAGED.  REPAIRED WIRE IAW WDM & AMM.
